# SDR HEEA966652

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6040U
- Make and model: Aerosp AS 355F2
- Aircraft serial: 5474
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: 647511011
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL GAUGE READS "0".
